| Model Number |
VTICM5_12.6 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/26/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A4: unk, a5: unk, a6: unk, h6 - work order search: no similar complaint was reported for units within the same lot.Claim # (b)(4).
Event or Problem Description
The reporter indicated the surgeon implanted a 12.6mm vticm5_12.6 implantable collamer lens, -11.00/+3.0/081 (sphere/cylinder/axis), into the patient's right eye (od) on (b)(6) 2023.The lens was explanted on (b)(6) 2023 due to patient experienced a refractive surprise.The lens was replaced with another same model/length but different power lens and the problem was resolved.
Additional Manufacturer Narrative
H3: device evaluation: the lens was returned dry, in microcentrifuge vial, with residue/debris on product.Visual inspection found one haptic bent.Dimensional and refractive verification were performed and the lens was found to be in specification.Claim # (b)(4).